| Model Number |
TRIEEA31MT |
| Medical Device Problem Codes |
Break (1069); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a surgery, increased resistance was felt when firing.The instrument did not fire and no staples were ejected.Upon inspection outside the cavity, the surgeon confirmed that there was a break in the folding stem; it would not stay in place and had a crack.The device was replaced with another circular stapler during the surgery.No patient complications have been reported as a result of this event.